Doctor insights on:
Short Gut Symptoms In
Can fibers like psyllium be helpful in addrsing slow bowel movement problem where food stays in stomach for long time resulting in acid reflux symptms?
Fiber: Fiber products like psyllium provide bulk for good bowel movements but, in my opinion, do not promote better gastric emptying in those patients who have gastroparesis or very slow emptying of stomach contents. There are other medications that do such as reglan or erythromycin. A gastroenterologist is best qualified to advise and treat you. ...Read more
Can taking low dose antibiotics long term 5 years cause irritation in the intestines and can you have inflammation in the intestines from something other than c-diff or crohn's/uc?
Does ibuprofen help to relieve symptoms of epigastric auras. ..rising feeling in gut prior to seizures.
No: This is extremely rare Are you sure of the diagnosis Have yourself checked by a Naeurologist ...Read more
Can the digestive system be temporarily altered when a person experiences short term stress (about 5 weeks) and also had insomnia during most of that time? Any long term effects on the stomach or colon? thanks
Yes: Yes it can be altered and this is usually temporary. The intestines are a very large organ. Very vascular and with many hormones and chemicals running through it. Mood can change its function. Some peopke suffer from irritable vowel and these people often have diarrhea or constipation. Sometimes alternating depending on stress and mood. Get checked if you are worried. Www.Drlugo.Com ...Read moreSee 1 more doctor answer
Can you have severe panic atacks from gastrointestinal problems like candida since the most of serotonin is produced in the guts, or its just a myth?
Can chronic diarrhea and chronic abdominal pain be cause by the absence of good bacteria in your gut?
Can frequent and excessive use of stimulant laxatives in a short time cause GI motility disorders?
Laxatives: Short answer is possibly as limited use should not cause severe problems. But if the underlying reason you are using stimulant laxative is a GI motility problem, then it might worsen that situation. Best to avoid frequent use and address underlying reasons for use. If it is related to an eating disorder, please get that addressed. ...Read more
Could MS located in the spine cause symptoms primarily impairing brain function? Like lightheadedness (brain fog) and bad short term memory?
Not related to MS: MS in the spine wouldn't cause any issues with brain function. MS taking place in the brain could cause some issues with lightheadedness but not memory issues, it would have to be a very end-stage degenerative MS to cause such symptoms and even then it would likely be a secondary cause, not a primary. Other things such as vertigo, viral infections, stress, sleep etc could be benign causes of this ...Read more
Bloating, gassy, typically feeling worse after meals with carbs and symptoms are like ibs-c got worse.Can there be a yeast overgrowth in intestines?
Testing might help: Yeast overgrowth can definitely cause some of the symptoms you describe but so can bacterial overgrowth. There are specialized labs that can test for these and other causes of your symptoms. I would also consider food sensitivities (such as to gluten, dairy, etc.) as a possible cause of your symptoms. Sometimes elimination diets can be helpful in figuring this out. ...Read moreSee 1 more doctor answer
Grrr sounds and gas in sigmoid colon. Burning bowel movements. Minute scale of blood in stool. Can c.diff cause these? Any other conditions?
What is the new regime for intestinal
(stomach and bowel) tuberculosis after 4 years of diagnosis many small ulcers in the stomach and bowel? The symptoms are losing weight and appetite only
Can bloating and excessive intestinal gases in elderly trigger attacks of paroxysmal afib what is asafe treatment for this colonic discomfort &gases?
Can short term use of Cipro, (ciprofloxacin) as a teenager, cause symptoms later in life? As adult, I have gastrointestinal issues, anxiety. Possible connection?
No: While the antibiotic prescribed as a youth very difficult to tolerate and can have long-term side effects, they're not permanent, don't have a decades long latency and are not likely to involve GI system or bring on anxiety. The antibiotic you list as recent (now?) also has several unpleasant side effects that include nausea and diarrhea - so that's more suspect. Have an exam, consider CBT. Best! ...Read moreSee 2 more doctor answers
What starts with cold symptoms then progresses to fatigue and muscle weakness as well as shortness of breath in a span of 2 weeks?
Many: These symptoms are not specific and can be related to many problems. An evaluation by a physician is necessary to sort it out. ...Read more
Small blood clots : As we get older we notice that we tend to forget things and it gets more difficult to do some of the things that we used to do. Much of this is a natural aging process but is caused by the lack of blood and oxygen to various parts of the brain. Very small blood clots and pieces of cholesterol plaques make their way to the brain and cut off the blood supply in very small vessels. More.... ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- What is short gut syndrom?
- Gut cancer symptoms
- Symptoms leaky gut
- Ask a doctor a question free online
- Candida leaky gut symptoms
- Gut inflammation symptoms
- What are the symptoms of leaky gut?
- Symptoms of twisted gut
- Talk to a gastroenterologist online